# SDR 2001UALA01280

- Difficulty date: June 29, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BELLY SKIN BETWEEN STR 39L AND 39R, STA 434-456 IS CORRODED.  REPAIRED SKIN WITH DOUBLER REPAIR AND INSTALLED PER SRM 51-40-2.
